# SDR 04FDEA03269

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STATION 330 BETWEEN LONGERONS 37 RIGHT TO 38 RIGHT NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA AND REPETITIVE REQUIREMENTS.  CUT OUT DAMAGED AREA OF SKIN, FABRICATED AND INSTALLED FILLER SHIMS, INNER AND OUTER DOUBLERS AND INTERNAL FINGER DOUBLERS IAW DC10 SRM 53-20-00 VOL 1 FIGURE 6, SHEET 5 AND 51-21-01 VOL 2.
